Livedo reticularis following drug interaction of sertraline and amantadine in a patient with obsessive-compulsive disorder and depression: A brief report

Document Type : Case study

Abstract

Livedo reticularis (LR) is a cutaneous vascular pattern that presents with reticular patch morphology. LR is a manifestation of a wide range of diseases, from idiopathic to systemic. We reported the clinical image of a patient with obsessive-compulsive disorder (OCD) and LR associated with amantadine use. On examination, mild postural tremor was left-handed and had a kinetic tremor. Rest tremor and re-emerge tremor were detected in addition to mild rigidity and bradykinesia in the patient; we proposed probable drug-induced Parkinsonism.
 We should notice skin lesions after amantadine use and consider LR after the prescription of it. Also, co-administration of SSRIs and amantadine may increasethe probability of LR.

Keywords